# SDR A6WA201744943

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7818
- Aircraft time: 33,026 hours, 32,442 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Not Seated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION EXPERIENCED FAINT ELECTRICAL, BURNT / OVERHEATED BRAKE ODOR. WENT AWAY, RETURNED AFTER 5-6 MIN AND AGAIN 20 MIN INTO FLIGHT. EACH TIME A LITTLE STRONGER ODOR. NO INOP FANS, LIGHTS OR ASSOCIATED MESSAGES. ODOR MAINLY IN COCKPIT. 2 TIMES ON APU BLEED, 3RD, TIME ON ENGINE BLEEDS. LANDING UNEVENTFUL AND UNDERWEIGHT. PULLED PFDS FOR T/S.  INSPECTED AND CLEANED PFDS, NO FAULTS NOTED.  R&R DISPLAY COOL FILTER IAW AMM 21-24-15.  FOUND IMPROPERLY SEATED RT BOOST PUMP SWITCH AND BROKEN OFF LANYARD.  NOTICED BURNT ELECTRICAL SMELL ON CAP AND SWITCH.  R&R CAP AND SWITCH. OPS GOOD.
